Can you remember where you read this? I'm sure your doc wouldn't have given you two meds that reacted badly together.
Lamictal (lamotrigine) is an anticonvulsant , Xanax (alprazolam) is a type of benzodiazepine called triazolobenzodiazepine.......I cannot find anything about these things reacting badly together?
I know that if you were taking Valproate with Lamictal that there would be an increase risk of a rash developing. That you should consult your doc if you were taking a birth control pill or other female hormonal products (like HRT).Also , with some anti convulsants (carbamazepine , oxcarbazepine , phenobarbital , phenytoin , primidone) as with the hormones ,it decreases the level of lamotrigine in the bloodstream , therefore your dose of lamotrigine would be increased.
I found this information on a paper about Lamictal....if you like I can post the link for you - it's a lot to read through though
Anyone know any more about this as I am at a loss?
It doesn't mention Quetiapine so I don't think that's the case. I am only telling you what I have read , I am not a professional so please do ask your doc.
Here's the link , but be warned there are 57 pages of the stuff *snore *
I also looked on here at "what other drugs will affect seroquel"
And couldn't see anything about lamotrigine.
Sorry I can't be more help.
Welcome to Healing Well virtue
I'm afraid your doc's right - two weeks isn't long enough for your meds to kick in , give it eight/ten weeks and then see what happens.
I know that wasn't what you wanted to hear , and I know it's frustrating but I ain't gonna lie to you
Feel free to start your own threads , you should get more peeps responding that way.
Hang in there , we're here for you ,
thanks for asking Smiler, I am fine now - had a rough weekend - everything my partner did was wrong - her and my son - I'm coming out of it now though, I FINALLY started my lamictal last night - was so afraid of what it was going to do to me, but last night I just figured, if I kept going like this, i would continue in this downward spiral and that's not going to help anyone - I know that I'll have to give this med a couple weeks, as she just started me on 25mg for 2 wks then 50mg for 2 wks then 100mg a day after that - who knows, but I am trying.. It will get better, right? - I'm tired of feeling like I could strangle someone at any moment..
thanks for listening
thanks for asking Ducky, but no things are not better, getting better, I guess, she blames me for EVERY choice he makes - he's 16 come on he's going to make bad choices - anyway, he has again been suspended from school, so he's decided he's going to the community college to get his High school diploma - not GED I commend him for that, sure I'd like to see him grad with HIS class, but hey, I'll take what I can get.. anyway, she doesn't understand, she doesn't have kids, but I cannot be held responsible for his choices, heck, I have a hard enough time being responsible for mine -
sorry to vent - but thanks for listening
I'm sorry to hear things aren't going good BUT what a great step you've taken WELL DONE for giving the lamictal a go
As Ducky says - this IS the place to vent , so no worries OK.
I hope things take a turn for the better soon ((((HUGS))))
Not sure how the lamictal is going, feeling dizzy and sleepy but can't sleep - ?? will stick with it - by Friday, if still having a hard time, maybe I'll switch to taking it in the am and live with being dizzy for a bit..
thanks for all the support ((hugs to all))
things seem to be looking up at home - I think I finally got her to realize I AM NOT responsible for his choices.. and he knows that too, so he can't blame me for the way he was raised.. I was there, always have been and deep down hw knows I put my life on hold for him, which is prolly why I can't find "me" now...
oh well, I'm in here somewhere..
thanks, doc put me on sonata for sleep today, the lamictal is making me sleepy, but having a hard time falling asleep - which I guess seems to be a side effect - so we'll see what happens, she also told me to start taking it in the am and the sleeping in the pm - will try that tomorrow..
thanks for all your advice
thanks for asking Ducky
i did not get the sleepy med filled as of yet - I took the lamictal on Sat @ 12:30 pm and made me sleepy, but of course did not sleep - slept good sat night though that was a first.
Took the lamictal yesterday @ 3:00 - which is the usual time I get off work, and it was fine, no sleepy spells, but I did notice that by the time I went to bed, I was ready to go to sleep and slept pretty good - I think I will get the sleepy med filled though just incase..
yes, I do feel better, and I quit smoking today is day 8 without a cig.. GO ME !!!! I have quit before many times, but this time is for good - I couldn't figure out how someone with panic disorder could smoke - but when they finally started giving me panic attacks, I figured it's time -
Feeling better today - more like Dawn